MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL - M, ROTATIONAL KNEE PROSTHESIS; KNEE-JOINT PROSTHESIS LEFT, SMALL, COCRMO/TINBN, WITH PATELLAR FLANGE

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL - M, ROTATIONAL KNEE PROSTHESIS; KNEE-JOINT PROSTHESIS LEFT, SMALL, COCRMO/TINBN, WITH PATELLAR FLANGE
Model Number 15-3816/12#02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Failure of Implant (1924); Bone Shedding Debris (4557)
Date of Event 01/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient, who had link hinge knee porex with custom-coated porex femoral and tibial augments underwent revision surgery for femoral loosening.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Patient, who had link hinge knee with custom-coated porex femoral and tibial augments underwent revision surgery for femoral loosening.[customer].
 
Additional Manufacturer Narrative

Brand Name
ENDO-MODEL - M, ROTATIONAL KNEE PROSTHESIS
Common Device Name
KNEE-JOINT PROSTHESIS LEFT, SMALL, COCRMO/TINBN, WITH PATELLAR FLANGE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17280073
Report Number3004371426-2023-00051
Device Sequence Number20157771
Product Code KRO
UDI-Device Identifier04026575034758
UDI-Public04026575034758
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number15-3816/12#02
Device Catalogue Number15-3816/12#02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight69 KG